Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Okay I'm on birth control pills , and about 2 or 3 weeks ago I had sex and bleed . And now I'm having light brown discharge and cramps . What does that mean ?
1 Responses
325224 tn?1342799514
I'm having the same thing going on right now.  I think that the pills we are on aren't strong enough.  Call your doctor and let them knwo what is going on and they can give you more advise on what to do.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.